# SDR DXTA2018072401223

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 9,829 hours, 6,545 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG RETRACTION DID NOT RETRACT, RT MLG FAILED TO RETRACT WHEN THE LANDING GEAR HANDLE WAS SELECTED UP. GREEN RT GEAR INDICATION REMAINED ILLUMINATED FOR ABOUT 5 MINUTES AFTER THE LANDING GEAR HANDLE WAS SELECTED UP. RED UNLOCK LIGHT DID NOT ILLUMINATE. LANDING GEAR RETRACTED ON ITS OWN. LANDING GEAR EXTENDED PROPERLY. TECHS JACKED AND SWUNG GEAR MULTIPLE TIMES. PERFORMED GVI OF GEAR WELLS WITH NO DISCREPANCY FOUND. ALL FUNCTIONS OF THE GEAR WARNING SYSTEM INDICATIONS AND GEAR EXTENSIONS AND RETRACTION OPERATIONS ARE CHECKING NORMALLY. CONTACTED MANUFACTURER THIS CONFIRMED SYSTEM IS WORKING PROPERLY. TECHS COULD NOT DUPLICATE DISCREPANCY ON GROUND. ALL WORK PERFORMED IN REF TO 32-10-00, 32-20-00 32-00-00 MM
